Boundary crossing probabilities by nondifferentiable processes and applications to two-phase regression

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We derive a first order approximation for the probability that a general two-dimensional random walk crosses a circular boundary. Simulations are performed to assess the accuracy of the approximation, and statistical applications are discussed.

Original languageEnglish (US)
Pages (from-to)97-102
Number of pages6
JournalStatistics and Probability Letters
Volume14
Issue number2
DOIs
StatePublished - May 27 1992

Keywords

  • Random walk
  • discrete approximation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Boundary crossing probabilities by nondifferentiable processes and applications to two-phase regression'. Together they form a unique fingerprint.

  • Cite this